RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2018, Volume 26, Issue 1, Pages 124–129 (Mi adm675)  

RESEARCH ARTICLE

Algebraic Morse theory and homological perturbation theory

Emil Sköldberg

School of Mathematics, Statistics and Applied Mathematics, National University of Ireland, Galway, Ireland

Abstract: We show that the main result of algebraic Morse theory can be obtained as a consequence of the perturbation lemma of Brown and Gugenheim.

Keywords: algebraic Morse theory, homological perturbation theory, Perturbation Lemma.

Full text: PDF file (296 kB)
References: PDF file   HTML file
MSC: Primary 18G35; Secondary 55U15
Received: 23.09.2016
Language:

Citation: Emil Sköldberg, “Algebraic Morse theory and homological perturbation theory”, Algebra Discrete Math., 26:1 (2018), 124–129

Citation in format AMSBIB
\Bibitem{Sko18}
\by Emil~Sk\"oldberg
\paper Algebraic Morse theory and homological perturbation theory
\jour Algebra Discrete Math.
\yr 2018
\vol 26
\issue 1
\pages 124--129
\mathnet{http://mi.mathnet.ru/adm675}


Linking options:
  • http://mi.mathnet.ru/eng/adm675
  • http://mi.mathnet.ru/eng/adm/v26/i1/p124

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:31
    Full text:15
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020